ITEM METADATA RECORD
Title: Chebyshev-type quadrature, and partial-sums of the exponential series
Authors: Kuijlaars, Arno # ×
Issue Date: 1995
Publisher: Amer mathematical soc
Series Title: Mathematics of computation vol:64 issue:209 pages:251-263
Abstract: Chebyshev-type quadrature for the weight functions
ISSN: 0025-5718
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science